Alert archive / Idaho / Red Flag Warnings in 2019

Red Flag Warning 3, NWS Pocatello, ID

July 13, 201915 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Jul 13, 2019, 2:27 AM MDT for 15 counties in Idaho. It took effect at Jul 13, 2019, 3:00 PM MDT. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 13, 2019, 2:27 AM MDT (08:27 UTC)
In effect from
Jul 13, 2019, 3:00 PM MDT
Expired
Jul 13, 2019, 10:22 PM MDT
In force
7 hr
Issued by
NWS Pocatello, ID

Counties Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Cassia County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Jerome County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID

The radar

The Pocatello radar (KSFX), 27 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 3:15 PM MDTTSTM WND GST 576 Nw Atomic City, IDMESONET STATION ITD95 HWY 20/26.
Jul 13, 4:55 PM MDTTSTM WND GST 401 Ene Richfield, IDMESONET STATION RIC RICHFIELD.
Jul 13, 9:15 PM MDTLIGHTNINGIdaho Falls, IDDAMAGE TO BRICK BUILDING IN DOWNTOWN IDAHO FALLS RESULTING IN CAR DAMAGE ALL DUE TO LIGHTNING STRIKE TO THAT BUILDING. REPORTED BY LOCAL NEWS MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 8.5 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2019-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 550 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2019-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
550 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
3239 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

465 
WWUS85 KPIH 130827
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
227 AM MDT Sat Jul 13 2019

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER
ZONES 410 AND 425...

IDZ410-425-132100-
/O.UPG.KPIH.FW.A.0001.190713T2100Z-190714T0600Z/
/O.NEW.KPIH.FW.W.0003.190713T2100Z-190714T0600Z/
Upper Snake River Valley/Idaho Falls BLM-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
227 AM MDT Sat Jul 13 2019

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER
ZONES 410 AND 425...

The National Weather Service in Pocatello has issued a Red Flag
Warning for scattered thunderstorms, which is in effect from 3 PM
this afternoon to midnight MDT tonight. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zone 410 Upper Snake River 
  Valley/Idaho Falls BLM and Fire Weather Zone 425 Middle Snake 
  River Valley/Twin Falls BLM north of the Snake River.

* TIMING...3pm to Midnight. The most likely window will be late
  afternoon through sunset. 

* LAL: 4

* PRECIPITATION...A mix of wet and dry thunderstorms. Stronger 
  storms may produce rainfall between one tenth and one quarter of
  an inch. 

* OUTFLOW WINDS...Strong outflow wind gusts over 40 mph possible.

* ADDITIONAL IMPACTS...Blowing dust within outflow winds may
  reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

* Relative humidity at or below 15 percent and wind gusts of at
least 25 mph in the mountains, or 30 mph in the Snake Plain.

* Thunderstorm coverage of 25 percent, without specific rainfall 
  criteria.

* Other high impact events deemed critical by the National 
  Weather Service and area fire management agencies.

&&

$$
3 follow-up statements
967 
WWUS85 KPIH 131906
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
106 PM MDT Sat Jul 13 2019

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER
ZONES 410 AND 425...

IDZ410-425-140600-
/O.CON.KPIH.FW.W.0003.190713T2100Z-190714T0600Z/
Upper Snake River Valley/Idaho Falls BLM-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
106 PM MDT Sat Jul 13 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410 AND 425...

* AFFECTED AREA...Fire Weather Zone 410 Upper Snake River 
  Valley/Idaho Falls BLM and Fire Weather Zone 425 Middle Snake 
  River Valley/Twin Falls BLM north of the Snake River.

* TIMING...3pm to Midnight. The most likely window will be late 
  afternoon through sunset.

* LAL: 6

* THUNDERSTORMS...A mix of wet and dry thunderstorms. Rainfall up
  to one tenth of an inch is possible in thunderstorms.

* OUTFLOW WINDS...Strong outflow wind gusts over 50 mph possible.

* ADDITIONAL IMPACTS...Blowing dust within outflow winds may 
  reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

* Thunderstorm coverage of 25 percent, without specific rainfall 
  criteria.

&&

$$
264 
WWUS85 KPIH 132033
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
233 PM MDT Sat Jul 13 2019

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER
ZONES 410, 427 AND 425...

IDZ427-140445-
/O.EXA.KPIH.FW.W.0003.190713T2100Z-190714T0600Z/
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
233 PM MDT Sat Jul 13 2019

...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONE 427...

The National Weather Service in Pocatello has issued a Red Flag
Warning for scattered thunderstorms, which is in effect until
midnight MDT tonight.

* AFFECTED AREA...Fire Weather Zone 427 Goose Creek and Raft 
  River Valley/Southern Sawtooth NF/Twin Falls BLM south of the 
  Snake River.

* TIMING...3pm to Midnight. The most likely window will be late 
  afternoon through sunset.

* LAL: 6

* THUNDERSTORMS...A mix of wet and dry thunderstorms. Rainfall 
  up to one tenth of an inch is possible in thunderstorms.

* OUTFLOW WINDS...Strong outflow wind gusts over 50 mph possible.

* ADDITIONAL IMPACTS...Blowing dust within outflow winds may 
  reduce visibility.

* Thunderstorm coverage of 25 percent, without specific rainfall 
  criteria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

* Thunderstorm coverage of 25 percent, without specific rainfall 
  criteria.

&&

$$

IDZ410-425-140445-
/O.CON.KPIH.FW.W.0003.190713T2100Z-190714T0600Z/
Upper Snake River Valley/Idaho Falls BLM-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
233 PM MDT Sat Jul 13 2019

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR SCATTERED THUNDERSTORMS FOR FIRE WEATHER ZONES 410 AND 425...

* AFFECTED AREA...Fire Weather Zone 410 Upper Snake River 
  Valley/Idaho Falls BLM and Fire Weather Zone 425 Middle Snake 
  River Valley/Twin Falls BLM north of the Snake River.

* TIMING...3pm to Midnight. The most likely window will be late 
  afternoon through sunset.

* LAL: 6

* THUNDERSTORMS...A mix of wet and dry thunderstorms. Rainfall 
  up to one tenth of an inch is possible in thunderstorms.

* OUTFLOW WINDS...Strong outflow wind gusts over 50 mph possible.

* ADDITIONAL IMPACTS...Blowing dust within outflow winds may 
  reduce visibility.

* Thunderstorm coverage of 25 percent, without specific rainfall 
  criteria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A red flag warning means that critical fire weather conditions
are either occurring now, or will shortly based on these criteria
for Southeastern Idaho:

* Thunderstorm coverage of 25 percent, without specific rainfall 
  criteria.

&&

$$
868 
WWUS85 KPIH 140422
RFWPIH

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pocatello ID
1022 PM MDT Sat Jul 13 2019


IDZ410-425-427-140530-
/O.CAN.KPIH.FW.W.0003.000000T0000Z-190714T0600Z/
Upper Snake River Valley/Idaho Falls BLM-
Middle Snake River Valley/Twin Falls BLM north of the Snake River-
Goose Creek and Raft River Valley/Southern Sawtooth NF/Twin Falls
BLM south of the Snake River-
1022 PM MDT Sat Jul 13 2019

...RED FLAG WARNING IS CANCELLED FOR SCATTERED THUNDERSTORMS FOR 
FIRE WEATHER ZONES 410, 425 AND 427...

The National Weather Service in Pocatello has cancelled the Red
Flag Warning.

Thunderstorms are just exiting the eastern edge of fire zone 410.
Elsewhere, thunderstorms have subsided for the day. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 12, 8:58 PM MDT, 5 hours 29 minutes earlier.

Area forecast discussion, Jul 12, 8:58 PM MDT, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
858 PM MDT Fri Jul 12 2019

.UPDATE...Have updated the forecast to continue isolated showers
and thunderstorms with gusty winds until midnight. Thunderstorm
outflow winds across the Snake River plain will continue to be
around 40 mph and then gradually back off by 10 to 11 pm tonight.
TW

&&

.PREV DISCUSSION... /issued 136 PM MDT Fri Jul 12 2019/

DISCUSSION...Tonight through Monday. Southeast Idaho will fall
between a ridge of high pressure centered east of the 4-corners and
a broad area of low pressure positioned off the NW coast tonight
through Sunday. Moisture and impulses embedded in the SW flow aloft
will support isolated to scattered thunderstorm activity across the
region favoring primarily the mountains with some intrusion into the
Snake River Plain. The moisture profile is primarily dry with
classic inverted-v soundings which will be supportive of dry and
gusty outflow winds. The influx of mid-level sub-tropical "monsoon"
moisture from the south into primarily the SE highlands and perhaps
as far north as the Snake River Plain late tonight and Saturday
should only help to fuel thunderstorm development across the region
with some extension into Sunday. The models remain in fair agreement
that a decent short-wave disturbance will eject from the NW low
across Washington Sunday which may help to initiate enhanced
thunderstorm development across the region Sunday afternoon and
evening. Additional secondary energy penetrates the NW states Monday
and Tuesday with lingering isolated convection along the
Montana/Wyoming border regions but otherwise dry across the region.

Tuesday through next Friday. With the influx of energy across the NW
states Monday and Tuesday, the ridge begins to break down giving way
to increasingly stronger westerly flow along the Canadian border
throughout most of next week. This will result in cooler, near
normal temperatures, and breezy conditions from time to time. Huston

AVIATION...A series of disturbances will rotate across SE Idaho
through the weekend, with the first such disturbance slated to
impact the region this afternoon and evening. Each disturbance will
aid in shower and thunderstorm development, with the first round of
initiation kicking off around 21Z, with multiple rounds of showers
and thunderstorms moving from north to south through around 04Z this
evening. Due to the dry nature of the environment, little rain is
expected with this activity, and as such gusty outflow winds will be
a hazard with this activity. High-resolution models indicate
convection developing near BYI and PIH around 21Z, with associated
outflow boundaries moving northward through the Snake Plain. As
mentioned, additional rounds of convection are expected through the
evening with BYI, IDA and PIH most likely to be impacted from gusty
outflow winds and VCTS/TS. For SUN and DIJ, there is the potential
for thunderstorm activity and associated outflow winds in the same
21-04Z timeframe, although odds are a bit lower than the above-
mentioned sites. Carrying VCTS currently but will monitor convective
trends and amend for TS and/or convective winds as necessary through
the evening. VFR conditions are predominately anticipated, although
convective outflow winds may cause brief reductions in VIS due to
blowing dust. AD

FIRE WEATHER...A Fire Weather Watch has been issued for fire
weather zones 410 and 425 from 3PM MDT Saturday through 12AM MDT
Sunday morning for scattered thunderstorms. A series of disturbances
will rotate across the region, and each disturbance will aid in
shower and thunderstorm development. The first disturbance will
rotate through this afternoon/evening, the second Saturday afternoon
and evening and finally the third Sunday afternoon and evening.
Expect shower and thunderstorm development all three days as a
result, with the most likely times for activity between 3PM and
Midnight, although shower/thunderstorm activity is still possible
outside of these times. Although shower and thunderstorm activity
could occur anywhere, the most favored locations for today and
Saturday include all zones except the western portions of 425, far
SE portions of 413 and western portions of 422. On Sunday
afternoon/evening, the best threat shift eastward and northward to
include 475, 476, 410, northern 413 and 411. Again,
showers/thunderstorms and associated outflow could impact any
location, and the above-mentioned locations include the most favored
areas. Thunderstorms will likely be of the 'dry' variety, with
little chance for wetting rains. Combined with critical fuels in 425
and 410, new starts will be possible and associated outflow winds
may aid in the spread of any new fires. Thunderstorm chances dwindle
Monday, confined to mainly the Montana border region. At this time,
we're carrying dry conditions for the remainder of the week.

The other issues besides thunderstorms will be non- thunderstorm
wind and RH. On Sunday a weak, mainly dry cold front will sweep
across the region, and RH values will approach critical minimums
across 425, valleys of 476 and the Desert portions of 410. Combined
with winds forecast to gust near/around 30 mph across the Arco
Desert Sunday afternoon and evening, we'll need to watch this for a
potential fire weather concern as well. Similar conditions are
expected for Monday as well. AD

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday afternoon through Saturday
evening for IDZ410-425.

&&

In the hours before

Special weather statement, Jul 12, 9:20 PM MDT, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Pocatello ID
920 PM MDT Fri Jul 12 2019

IDZ052-053-066>069-130415-
Centennial Mountains/Island Park ID-Arco/Mud Lake Desert ID-
Upper Snake River Plain ID-Beaverhead/Lemhi Highlands ID-
Lost River Range ID-Lost River Valleys ID-
920 PM MDT Fri Jul 12 2019

...LINE OF STRONG THUNDERSTORMS MOVING EAST TOWARD MONIDA PASS,
DUBOIS, AND MUD LAKE THROUGH 1015 PM MDT...

At 918 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Monida to 13 miles north of Monteview to
14 miles northeast of Darlington. Movement was east at 15 mph.

Wind gusts of 45 to 55 MPH will be possible with these storms.
Localized blowing dust will also be possible, which may temporarily
reduce visibility.

Locations impacted include...
Dubois, Idmon, Terreton, Mud Lake, Spencer, Northwest Inl, Kilgore,
Monteview, Edie School, Small, Humphrey and Monida Pass.

LAT...LON 4451 11181 4454 11173 4399 11211 4374 11254
      4391 11324 4415 11287 4450 11269 4448 11254
      4446 11250 4448 11247 4445 11239 4454 11235
      4455 11231 4454 11214 4452 11210 4453 11203
      4455 11203 4454 11198 4456 11195 4456 11187
TIME...MOT...LOC 0318Z 283DEG 8KT 4458 11237 4412 11263 4392 11316

KSMITH/WYATT
Local storm report, Jul 12, 9:25 PM MDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
925 PM MDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     2 NNE IDAHO FALLS       43.52N 112.02W
07/12/2019                   BONNEVILLE         ID   PUBLIC

            THUNDERSTORM WIND GUST PARTIALLY BROKE 1
            POWER POLE NEAR THE BASE ALONG N HOLMES AVE.
            POLE LEANING OVER THE ROAD. PHOTO SUBMITTED
            BY THE PUBLIC TO KIFI LOCAL NEWS 8 FACEBOOK
            PAGE. TIME ESTIMATED BASED ON RADAR AND
            INFORMATION FROM SOURCE.

&&

KSMITH
Local storm report, Jul 12, 10:13 PM MDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1013 PM MDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     18 NNE BERENICE         44.07N 112.84W
07/12/2019  M55 MPH          CLARK              ID   MESONET

            MESONET STATION BLU BLUE DOME. THUNDERSTORM
            OUTFLOW WINDS.

&&

KSMITH
Local storm report, Jul 12, 10:15 PM MDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1015 PM MDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND GST     1 NNW ARBON VALLEY      42.90N 112.60W
07/12/2019  M52 MPH          POWER              ID   MESONET

            IWOS AT WEST END OF POCATELLO REGIONAL
            AIRPORT. THUNDERSTORM OUTFLOW WINDS.

&&

KSMITH
Local storm report, Jul 12, 11:13 PM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1113 PM MDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     1 SSE POCATELLO AIRPORT 42.90N 112.59W
07/12/2019                   POWER              ID   NWS EMPLOYEE

            TOP HALF OF A PINE TREE SNAPPED OFF IN THE
            PARKING LOT OF NWS POCATELLO. TRUNK WAS
            APPROXIMATELY 10 INCHES IN DIAMETER AT THE
            POINT WHERE IT BROKE. PLASTIC RECYCLING
            ENCLOSURE ALSO DAMAGED ELSEWHERE ON THE
            PROPERTY. TIME ESTIMATED BASED ON MEASURED
            WIND GUSTS.

&&

KSMITH
Local storm report, Jul 12, 11:44 PM MDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1144 PM MDT FRI JUL 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     2 N POCATELLO           42.91N 112.47W
07/12/2019                   BANNOCK            ID   NEWSPAPER

            IDAHO STATE JOURNAL REPORTS THAT A LARGE ELECTRICAL ROAD
            SIGN FOR CONSTRUCTION WAS BLOWN ONTO I-15 AND SLAMMED
            INTO A PAIR OF VEHICLES.

&&

VALLE

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 6:34 PM MDTSpecial Weather StatementPIHPower41 min
Jul 12, 6:51 PM MDTSpecial Weather StatementPIHPower39 min
Jul 12, 7:07 PM MDTSpecial Weather StatementPIHButte38 min
Jul 12, 7:19 PM MDTSpecial Weather StatementPIHFremont41 min
Jul 12, 7:32 PM MDTSpecial Weather StatementPIHPower58 min
Jul 12, 7:39 PM MDTSpecial Weather StatementPIHJefferson51 min
Jul 12, 8:00 PM MDTSpecial Weather StatementPIHFremont45 min
Jul 12, 8:13 PM MDTSpecial Weather StatementPIHBingham62 min
Jul 12, 8:23 PM MDTSpecial Weather StatementPIHBonneville, Jefferson, Madison, Teton67 min
Jul 12, 9:20 PM MDTSpecial Weather StatementPIHClark55 min
Jul 13, 7:23 AM MDTSpecial Weather StatementPIHBlaine, Butte82 min
Jul 13, 2:41 PM MDTSpecial Weather StatementPIHButte94 min
Jul 13, 2:44 PM MDTSpecial Weather StatementPIHCuster31 min
Jul 13, 3:30 PM MDTSpecial Weather StatementPIHJefferson45 min
Jul 13, 3:38 PM MDTSpecial Weather StatementPIHClark37 min
Jul 13, 3:41 PM MDTSpecial Weather StatementPIHCuster64 min
Jul 13, 4:22 PM MDTSpecial Weather StatementPIHJefferson53 min
Jul 13, 4:27 PM MDTSpecial Weather StatementPIHClark63 min
Jul 13, 4:39 PM MDTSpecial Weather StatementPIHCassia, Lincoln, Minidoka51 min
Jul 13, 5:31 PM MDTSpecial Weather StatementPIHCassia, Lincoln, Minidoka59 min
Jul 13, 5:38 PM MDTSpecial Weather StatementPIHButte52 min
Jul 13, 5:53 PM MDTSpecial Weather StatementPIHButte52 min

Nearby

Red Flag Warnings in Idaho, 2019Every red flag warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.